# SDR IPXA10559289

- Difficulty date: March 21, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 660 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 FRAME INBD FLANGE AT BS660 BETWEEN STR15L AND 16L IS GOUGED.  REPAIRED GOUGED FRAME IAW SRM 51-40-02-0G, SRM51-40-05-0G AND ER 10-2194.
